Invasive Haemophilus influenzae [4]

R. Orenstein, M. M. Farley, D. S. Stephens, J. D. Wenger

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)621-622
Number of pages2
JournalAnnals of internal medicine
Issue number7
StatePublished - Jan 1 1992

ASJC Scopus subject areas

  • Internal Medicine

Cite this

Orenstein, R., Farley, M. M., Stephens, D. S., & Wenger, J. D. (1992). Invasive Haemophilus influenzae [4]. Annals of internal medicine, 117(7), 621-622.